# SDR DL757951075

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Damage
- Location: Sta 520 S-10l
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING HMV, INSPECTION FOUND UPPER FUSELAGE SKIN AREA AT STATION 520 STRINGER 10L TO BE BURNISHED BEYOND LIMITS, .25 INCH LIGHTNING STRIKE.  REPAIRED PER SRM 53-00-01.
